# SDR 96UAL900873

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7462U
- Make and model: Boeing 727222
- Aircraft serial: 21916
- Engine: Pwa JT8D15
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D28935103
- Condition: Leaking
- Location: Door 2l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TIME CONTROLLED OVERHAUL SLIDE DEVELOPED A SEAM LEAK ON INFLATION TUBE.  SLIDE SCRAPPED.
